Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Small transitive lattices


Authors: D. W. Hadwin, W. E. Longstaff and Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 87 (1983), 121-124
MSC: Primary 47A15; Secondary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1983-0677246-0
MathSciNet review: 677246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Partial results are obtained on the problem of determining the smallest lattice of subspaces of a Hilbert space with the property that the only operators leaving all the subspaces invariant are the multiples of the identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47D25

Retrieve articles in all journals with MSC: 47A15, 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677246-0
Keywords: Invariant subspace, transitive lattice
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society